meds and weight gain
Sep 26, 2010
Is there any diet pills out there that do not interact with hiv meds.....I need help loosing weight i gained while on hiv meds.
Response from Dr. Holodniy
Diet pills are usually not a good option for someone on HIV meds. Diet modification and exercise would be better choices.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Difference Between Hives And Shingles?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- Symptoms Of Syphilis In Throat
- Symptoms Of Genital Warts In Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.